# SDR ASAA0480506

- Difficulty date: September 24, 2004
- Submitted: November 30, 2004
- Operation: Air carrier
- Aircraft: N973AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53449
- Engine: Pwa JT8D17A
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 99365477
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC- C-CHECK, CABIN FLOORBOARD STA 180 TO 200 RBL 44 HAS DELAMINATION AND BROKEN EDGES.  FABRICATED REPLACEMENT FLOORBOARD IAW SRM 53-05.
